# SDR DALA2024100709724

- Difficulty date: September 28, 2024
- Submitted: October 7, 2024
- Operation: Air carrier
- Aircraft: N328NW
- Make and model: Airbus A320-211
- Aircraft serial: 298
- Aircraft time: 89,395 hours, 41,837 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Condition: Failed
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3228 DISC: DURING DESCENT CAPTAINS FORWARD SIDE WINDOW BEGAN TO BUBBLE NEAR. C/A: PUSHED IN C/B X14. PERFORMED OPS TEST OF WINDSHIELD ANTI ICE TEST OK NO FAULTS IAW A320 AMM 30-42-00-710-001-A. CHECKED RESISTANCE LT SLIDING WINDOW CONNECTOR 2171VC BETWEEN PINS A AND B FOUND RESISTANCE HIGH AT 33.2 OHMS PER A320 TSM 30-42-00-810- 811-A. MAY NEED NEW SLIDING WINDOW. MEL S.O.B. PULLED AND SECURED. C/B X14. (LP: 4010692)
